Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 56, NWS Lincoln, IL

June 27, 2013Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 27, 2013, 10:16 AM CDT for Crawford County, Jasper County, Illinois. It took effect at Jun 28, 2013, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 27, 2013, 10:16 AM CDT (15:16 UTC)
In effect from
Jun 28, 2013, 7:00 PM CDT
Expired
Jun 28, 2013, 9:44 AM CDT
In force
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 17.67 ft at Jun 27, 2013, 11:00 PM CDT.

actionminormoderate510152006/2706/2806/29
Action stage
17 ft
Minor stage
19 ft
Moderate stage
20 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WGUS43 KILX 271516
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1016 AM CDT THU JUN 27 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC033-079-280516-
/O.NEW.KILX.FL.W.0056.130628T1030Z-130629T2000Z/
/STMI2.1.ER.130628T1030Z.130629T0000Z.130629T1400Z.NO/
1016 AM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT STE MARIE.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON.
* AT  945 AM THURSDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 19.3 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE 
  AND WILLOW HILL.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 STE MARIE         19  16.9 THU 10 AM   19.1   19.1   17.3



$$
2 follow-up statements
772 
WGUS83 KILX 280316
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1016 PM CDT THU JUN 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC033-079-281716-
/O.EXT.KILX.FL.W.0056.130629T0000Z-130629T1805Z/
/STMI2.1.ER.130629T0000Z.130629T0000Z.130629T1205Z.NO/
1016 PM CDT THU JUN 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT STE MARIE. 
* FROM FRIDAY EVENING TO SATURDAY AFTERNOON.
* AT  945 PM THURSDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE 
  AND WILLOW HILL.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 STE MARIE         19  17.7 THU 10 PM   18.7   19.0   18.0



$$

ILC101-281716-
/O.EXT.KILX.FL.W.0054.000000T0000Z-130702T2125Z/
/LAWI2.1.ER.130627T1511Z.130629T1200Z.130702T1525Z.NO/
1016 PM CDT THU JUN 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL TUESDAY AFTERNOON.
* AT  945 PM THURSDAY THE STAGE WAS 31.2 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.2 FEET BY 
  SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.2 THU 10 PM   32.1   33.2   33.0



$$

BARNES
444 
WGUS83 KILX 281444
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
944 AM CDT FRI JUN 28 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC033-079-281514-
/O.CAN.KILX.FL.W.0056.000000T0000Z-130629T1805Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
944 AM CDT FRI JUN 28 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT STE MARIE.
* AT 9 AM FRIDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 19 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.7 FEET. THE 
  RIVER WILL FALL TO 16.8 FEET BY BY DAWN SATURDAY.
* IMPACT...AT 19 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE 
  AND WILLOW HILL.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 STE MARIE         19  17.6 FRI 9 AM    16.8   14.1   10.8

$$

ILC101-290443-
/O.EXT.KILX.FL.W.0054.000000T0000Z-130702T1300Z/
/LAWI2.1.ER.130627T1511Z.130629T1800Z.130702T0700Z.NO/
944 AM CDT FRI JUN 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL TUESDAY MORNING.
* AT 9 AM FRIDAY THE STAGE WAS 31.7 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.3 FEET BY 
  TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.7 FRI 9 AM    32.2   32.1   31.2

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:27 AM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jun 27, 6:27 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
627 AM CDT THU JUN 27 2013

.DISCUSSION...
ISSUED 300 AM CDT THU JUN 27 2013

HAVE BEEN SEEING AREAS OF FOG OVER THE LAST FEW HOURS...
OCCASIONALLY WITH VISIBILITY DOWN TO A QUARTER MILE...AS A JUICY
ATMOSPHERE REMAINS IN PLACE WITH DEW POINTS MAINLY IN THE LOWER
70S. HOWEVER...THERE HAS ALSO BEEN SOME HIGHER CLOUDS PASSING
THROUGH AT TIMES...AND THIS MAY BE HELPING TO KEEP THE FOG FROM
BECOMING WIDESPREAD. LATEST SURFACE MAP SHOWS A WEAK BOUNDARY
EXTENDING FROM NEAR KANSAS CITY...NORTHEAST TO ALONG THE I-72
CORRIDOR THEN FURTHER NORTHEAST TO NEAR DETROIT. DRIER AIR IS
STILL A WAYS OFF TO THE NORTHWEST...WITH DEW POINTS IN THE 60-65
RANGE IN CENTRAL AND NORTHWEST IOWA.

SHORT TERM...TODAY THROUGH SUNDAY...

A WEAK SHORTWAVE MAY BE ENOUGH TO TRIGGER A FEW MORE SHOWERS AND
THUNDERSTORMS ACROSS THE EAST THIS AFTERNOON...BUT MAIN THREAT FOR
RAIN SHOULD BE CLOSER TO THE GREAT LAKES. FOR TONIGHT...LATEST
MODEL GUIDANCE IS FAIRLY UNANIMOUS IN KEEPING ANY MCS ACTIVITY
LARGELY TO OUR SOUTHWEST...ALTHOUGH HAVE KEPT A SLIGHT CHANCE OF
RAIN ACROSS THE SOUTHERN CWA LATE TONIGHT.

MAIN FOCUS OVER THE NEXT SEVERAL DAYS WILL BE WITH A SIGNIFICANT
UPPER TROUGH THAT WILL DIG ACROSS THE EASTERN HALF OF THE
NATION... WITH A STRONG RIDGE ACROSS THE WEST. THE GENERAL TREND
AS THE WEEKEND PROGRESSES IS FOR AN UPPER LOW TO CLOSE OFF OVER
THE MIDWEST. WITH COLD AIR ALOFT...SHOWERS AND A FEW THUNDERSTORMS
WILL BE MOST NUMEROUS DURING THE DAY...THEN FADING OFF IN THE
EVENING. HAVE LOWERED HIGH TEMPERATURES INTO THE MID 70S FOR THE
WEEKEND...BUT THIS MAY BE A BIT OPTIMISTIC IF THE CLOUDS AND
SHOWERS ARE TOO WIDESPREAD.

LONG TERM...MONDAY THROUGH WEDNESDAY...

CLOSED UPPER LOW EXPECTED TO LOITER OVER THE MIDWEST INTO MID
WEEK...WITH THE ECMWF HANGING ONTO IT EVEN LATER INTO THE WEEK.
THE LATEST ECMWF TENDS TO INCREASE THE RAIN A LOT MORE AS THE WEEK
PROGRESSES...WHEREAS THE GFS IS SOMEWHAT DRIER AS THE LOW DRIFTS
FURTHER NORTH. HAVE GENERALLY LIMITED POPS TO THE EASTERN CWA
MONDAY AND TUESDAY...THEN KEPT RAIN CHANCES EVERYWHERE ON
WEDNESDAY. TEMPERATURES DURING THIS TIME SHOULD REMAIN SEVERAL
DEGREES BELOW NORMAL.

GEELHART

&&

.AVIATION...
ISSUED 622 AM CDT THU JUN 27 2013

COVERAGE OF IFR/LIFR CIGS/VSBYS IN FOG FOR THE NEXT HOUR OR SO
AND COVERAGE OF ANY TSRA LATER THIS AFTERNOON AND EVENING ARE THE
MAIN FORECAST CONCERNS THIS FORECAST PERIOD. AREAS ALONG AND EAST
OF I-55 WILL SEE SOME RESTRICTED VSBYS AND LOW CIGS FOR THE NEXT
HOUR BEFORE A RAPID IMPROVEMENT TO VFR CONDITIONS IN ALL AREAS BY
14Z. AFTER THAT...WE WILL WATCH FOR THE DEVELOPMENT OF ISOLATED
TSRA AFTER 20Z. LATEST HIGH RES MODEL DATA SUGGESTS ONE AREA OF
SHOWERS AND TSRA APPROACHING FROM THE WEST THIS AFTN...WHILE A
SECONDARY AREA OF ISOLD TSRA WILL BE DROPPING SOUTH FROM THE
SOUTHERN LAKES REGION. COVERAGE OF BOTH AREAS LOOKS TOO LIMITED TO
INCLUDE IN TAFS EXCEPT FOR BMI AND CMI WHERE A VCTS WILL BE ADDED
IN THIS SET OF FORECASTS. WINDS TODAY WILL BE FROM A 280-310
DIRECTION AT 10 TO 15 KTS WITH OCCASIONAL GUSTS NEAR 20 KTS THIS
AFTERNOON. WEST TO NW WINDS WILL QUICKLY DIMINISH AROUND SUNSET TO
LESS THAN 10 KTS.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 27, 5:50 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
550 AM CDT THU JUN 27 2013

ILZ030-031-038-043>046-055>057-281100-
CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MARSHALL-MCLEAN-PIATT-
VERMILION-WOODFORD-
550 AM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

LOCATIONS EAST OF INTERSTATE 55 WILL SEE AREAS OF DENSE FOG FOR
THE NEXT COUPLE OF HOURS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY
THIS EVENING. A SEVERE STORM WILL BE POSSIBLE LATER THIS AFTERNOON
INTO EARLY THIS EVENING WITH THE PRIMARY THREAT BEING DAMAGING
WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AS AN UPPER LEVEL STORM SYSTEM SETTLES OVER THE MIDWEST THIS
PERIOD...THERE WILL BE A DAILY CHANCE FOR MAINLY AFTERNOON AND
EARLY EVENING THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO EARLY
THIS EVENING. CURRENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME
FOR ACTIVATION WOULD BE FROM 400 PM THIS AFTERNOON UNTIL 900 PM
THIS EVENING.

ILZ027>029-036-037-040>042-047>054-061-281100-
CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MACON-MASON-MENARD-MORGAN-
MOULTRIE-PEORIA-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-
550 AM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT
ALTHOUGH THE MAIN THREAT FOR ISOLATED THUNDERSTORMS WILL BE TO
OUR NORTH AND EAST LATER THIS AFTERNOON AND EARLY THIS EVENING...
WE MAY SEE SOME ISOLATED THUNDERSTORMS DRIFT SOUTH AND EAST INTO
OUR AREA LATER THIS AFTERNOON AS WELL. NO ORGANIZED SEVERE WEATHER
IS EXPECTED.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED THROUGH TODAY BEFORE THE RIVER FALLS BELOW
FLOOD STAGE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
AS AN UPPER LEVEL STORM SYSTEM SETTLES OVER THE MIDWEST THIS
PERIOD...THERE WILL BE A DAILY CHANCE FOR MAINLY AFTERNOON AND
EARLY EVENING THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-281100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
550 AM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL LIMIT VISIBILITIES TO LESS THAN A QUARTER
OF A MILE BEFORE CONDITIONS RAPIDLY IMPROVE BY 800 AM.

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE THIS AFTERNOON INTO
EARLY THIS EVENING. NO SEVERE WEATHER IS EXPECTED.

FLOODING WILL CONTINUE ALONG PARTS OF THE WABASH...LITTLE WABASH
AND EMBARRAS RIVER BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
AS AN UPPER LEVEL STORM SYSTEM SETTLES OVER THE MIDWEST THIS
PERIOD...THERE WILL BE A DAILY CHANCE FOR MAINLY AFTERNOON AND
EARLY EVENING THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

SMITH

In the hours before

Special weather statement, Jun 27, 6:38 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
638 AM CDT THU JUN 27 2013

ILZ038-043>046-052>057-061>063-066>068-071>073-271400-
MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CHRISTIAN-MACON-MOULTRIE-
DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-
CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN...
URBANA...DANVILLE...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
638 AM CDT THU JUN 27 2013

...AREAS OF DENSE FOG TO QUICKLY DISSIPATE THIS MORNING...

THE COMBINATION OF A CLEAR SKY...LIGHT WIND AND ABUNDANT LOW LEVEL
MOISTURE LED TO THE FORMATION OF DENSE FOG IN A FEW LOCATIONS OVER
PARTS OF EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS MORNING.
A FEW AREAS HAVE SEEN VISIBILITIES OF LESS THAN A QUARTER OF A MILE...
BUT THAT WILL QUICKLY CHANGE OVER THE NEXT HOUR AS WEST TO NORTHWEST
WINDS BRING IN SLIGHTLY DRIER AIR TO THE REGION. UNTIL THEN...MOTORISTS
SHOULD EXERCISE EXTREME CAUTION IF DRIVING ACROSS PARTS OF EAST
CENTRAL AND SOUTHEAST ILLINOIS...AND BE ALERT FOR RAPIDLY CHANGING
CONDITIONS.

SMITH
Local storm report, Jun 27, 7:21 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 AM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       3 W ROBINSON            39.01N 87.80W
06/27/2013  M2.80 INCH       CRAWFORD           IL   MESONET

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:30 PM CDTAreal Flood AdvisoryILXCrawford, Jasper, Lawrence8 hr
Jun 26, 9:27 PM CDTRiver Flood WarningILXLawrence10 days
Jun 26, 9:43 PM CDTRiver Flood WarningILXFulton, Knox31 hr
Jun 26, 9:56 PM CDTAreal Flood WarningILXClark12 hr

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.